Table of Contents
Journal of Numbers
Volume 2014 (2014), Article ID 140840, 13 pages
http://dx.doi.org/10.1155/2014/140840
Research Article

Generations of Correlation Averages

Dipartimento di Matematica e Applicazioni, Università degli Studi di Napoli, Via Cinthia, 80126 Napoli, Italy

Received 5 March 2014; Accepted 28 April 2014; Published 18 June 2014

Academic Editor: Aloys Krieg

Copyright © 2014 Giovanni Coppola and Maurizio Laporta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Giovanni Coppola and Maurizio Laporta, “Generations of Correlation Averages,” Journal of Numbers, vol. 2014, Article ID 140840, 13 pages, 2014. doi:10.1155/2014/140840